Melody
Berlin, Germany

21 Responses
  1. naida Says:

    great pics Mel, what is that second one?
    http://thebookworm07.blogspot.com/


  2. Sandy Nawrot Says:

    It looks like a big aspirin!


  3. Nymeth Says:

    lol! Laughing at Sandy's comment here :P I was going to ask what that was too!


  4. bermudaonion Says:

    I was thinking the same thing as Sandy. I'm really curious as to what it is.


  5. softdrink Says:

    I was going to say the same thing as Sandy and Kathy, but they beat me to it!


  6. Melody Says:

    Thanks all, for your comments! I had the same thoughts when I first saw these pictures, LOL. I asked my hubby about them but he couldn't remember what the building is, considering that was taken a few years back. I think his memory is deteriorating... a sign of old age. :P


  7. stacybuckeye Says:

    I guess we all thought it was a giant aspirin :)


  8. Melody Says:

    Stacy - LOL. It sure looks like one, isn't it? :P


  9. Jennifer Says:

    Happy Wordless Wednesday Melody!


  10. Beth F Says:

    Put me in the giant aspirin group!


  11. Sandra Says:

    If that's not a Bayer (the German company) Aspirin, I'll eat my dirndl.


  12. Lenore Says:

    The big pill! I'll have to ask my friend who lives there.


  13. Dar Says:

    Great pics Melody-I love black & white. At least I don't have to ask about the aspirin. lol.


  14. Melody Says:

    LOL.

    Lenore - That'd be great! Can't wait to hear what it is! :D


  15. Diane Says:

    I really loved seeing these photos; thanks.


  16. Veens Says:

    what a HUGE Tablet LOL! But it does look good!


  17. Julia Says:

    WOW I love this HUGE thing! Make the place look interesting to sight see :)


  18. Melody Says:

    Thanks, ladies! :)


  19. Alice Teh Says:

    Sandy's comment is the first thing I thought of too, when I saw the second picture. Hehe...


  20. You live in Germany? I live in France, in Normandy. Your blog is interesting!


  21. Ladytink_534 Says:

    Neat! It looks like a giant pill though...